thank you Dr Young
Nov 25, 2006
i was very impressed by your quik response. i plan on starting atripla tomorrow nite. i had a colonsopy and two stool tests and everything came back negative. There was nothing in either test to show any irreagularties in my digestive system . My docter has come to the conclusion the bad diahrea is being caused by the hiv and by my low t cell count. i am fortunate because i was tested twice for drug resitance ,and my docter told me i can take any drug therapy .i should be able to respond well too. wish me luck .ill check back with you in about a month and tell u how im doing.
Response from Dr. Young
You're very welcome...
It sounds like you've got a good doctor whose done all the right things.
Here's hoping that your health improves quickly.
I'm looking forward to hearing about your progress. Best, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.